- Service & Products
Kleinsasser Kelsey J MD Hours
- Accepts Credit Cards:
- Supported Language:
- By Appointment Only:
- Price Range:
- 0.00 - 0.00
- Insurances Accepted:
About Kleinsasser Kelsey J MD
Photo Galley of Kleinsasser Kelsey J MD
Unfortunately, no service or products information is available for Kleinsasser Kelsey J MD
- Firmoo Answers
Are you the first time to wear computer glasses? Usually, it is normal to takes to adapt computer glasses if you first time to wear them. But if you still feel eye strains after a week, you must take an eye exam and buy a new pair with your new prescription so as to keep your eye healthy. And to get suitable computer eye glasses, you shall try on when you but it. If the new glasses still make your uncomfortable, you shall ask opticians to adjust the glasses for you.
As a matter of fact, menopause is a process rather than a result, and it won't happen overnight. During Menopause, women have a high risk of getting some diseases. Menopause actually has many symptoms such as breast cancer, depression, stress and anxiety, high blood pressure and so on. In general, eye twitch in most cases are caused by depression, stress, anxiety,and lack of sleep. Therefore, to some extent, there is connection between menopause and eye problems. However, you do not need to worry about it. If you can keep a good mood and take a healthy diet, then you can go through it. By the way, you can take some exercise and it is really beneficial to your health and mood. Hope helpful for your consideration
Ok, it is terrible that you have got some oc spray into your eyes. Anyway, from what i know, oc spray is quite irritative to your eyes and they are just irritative ingredient. Anyway, for now, you need to get some normal saline to wash your eyes thoroughly, then try to get some eye drops to deal with the problem. And if the situation remains bad, you need to see a doctor. But generally speaking, that is not a serious problem, just try not to rub your eyes for that would lead to infections.
It is easy to get rid of red puffy eyes from crying. You can place a piece of ice on your closed eyes. Or you can apply chilled cucumber slices on your closes eyes. If you don't have this, how about used tea bags? You can put them in the refrigerator for 30 minutes and then apply on your closed eyes. The coolness can calm down the inflamed tissues and relieve your puffy eyes.
Problems after surgery are rare, but they can occur. These problems can include infection, bleeding, inflammation such as pain, redness, swelling, loss of vision, double vision, and high or low eye pressure. With prompt medical attention, these problems can usually be treated successfully.Sometimes the eye tissue that encloses the IOL becomes cloudy and may blur vision. This condition is called an after-cataract. An after-cataract can develop months or years after cataract surgery.An after-cataract is treated with a laser. The doctor uses a laser to make a tiny hole in the eye tissue behind the lens to let light pass through. This outpatient procedure is called a YAG laser capsulotomy. It is painless and rarely results in increased eye pressure or other eye problems. As a precaution, the doctor may prescribe eyedrops to lower eye pressure before or after the procedure.
According to what you described, you may get a migraine. Personally, I think it may have something to do with your blood pressure. You may don' t know, high blood pressure can usually cause this symptom. But we also can' t exclude other factors. I think the most effective way for you is to go to a good eye doctor to have your eyes checked carefully. You will absolutely not go blind, please don' t worry too much.
well, generally speaking, the cornea is the tissue on the very front of the eye. And in common, cornea is clear and covers the iris and pupil. But when the cornea becomes swollen, or scarred, corneal transparent may be essential. that is why some people need cornea transparent. For operation, it can be safe, so you do not need to worry about it. But on the other hand, it will be a long time for your eyes to recover. For example, it will take about one year to recover. And after the surgery, your eyes will be fragile, it is very important to protect your eyes from bacteria and also the eye strain. For example, you should not take some heavy exercises, which can hurt your eyes. Anyway, just be careful about it.
Yeah, it is normal for your eyes to get blurry after taking the botox injection. It will last for about several days. If this symptom is not released after a week, you'd better go to see the doctor and have a full check on the eyes. Usually it will be ok.
In general, such case is a phenomenon caused by keratitis. Or overusing eyes makes the orbicularis muscles of the ocular region shrink, hence blocking the opening of the gland. Also, maybe you have taken some allergic food or rub your eyes with your hands. Under such circumstances, you need to take a good rest and keep your eyes sanitary and find out the allergen.
I think you may get an infection. Though cold water can contract the vessels which are covered in the inner part of our eyes, it cannot solve the problems. We must have a thorough eye examination before using any medicines. I think your ophthalmologist will recommend medications after they know the underlying causes. Often treatments such as antibiotic eye drops or ointment, artificial tears, saline rinses or antihistamines can help with your symptoms.
Popular Cities : Atlanta | Austin | Boston | Chicago | Dallas | Denver | Detroit | Honolulu | Houston | Los Angeles | Miami | Minneapolis | New York | Philadelphia | Portland | Sacramento | San Diego | San Francisco | San Jose | Seattle | Washington, DC | More Cities